Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Numb circular area on skin, growing slowly. Treatment?

I have a circular area of skin on my left foot that first appeared when I was in my teens, I am now 58. My podiatrist, noted this in March of this year and measure it at about a 1cm in diameter. It has now grown to 2 cm in diameter and seems to be causing a numbness in my big toe and the second toe. Should I see a dermatologist or go back to the podiatrist?
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
I can understand your concern for the numb circular area on the foot. As the lesion is present since a long time without much of the problem so it is nothing to be worried about. But as it is growing in size with numbness so it will be better if the lesion can be analyzed by a dermatologist for a second opinion. You can take a multivitamin tablet containing vitamin B complex and can apply cortisone cream for the time being period.
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor